Thinning hair from Epi

  1. New Member
    jacob101's Avatar
    Stats
    5'10"  192 lbs.
    Join Date
    Mar 2012
    Posts
    17
    Rep Power
    42
    Level
    4
    Lv. Percent
    1.97%

    Thinning hair from Epi


    Just finished up a cycle of Epi and I noticed it really thinned my hair out. Since the hair loss is due to the hormones can I expect this hair loss to be permanent even though I;m no longer taking the PH? If so, what may I take to help out with the thinning hair? I hear toco 8 may be somewhat effective, maybe in combo with nizoral shampoo? any ideas?

  2. Senior Member
    LilPsychotic's Avatar
    Join Date
    Jul 2007
    Age
    33
    Posts
    1,606
    Rep Power
    904
    Level
    29
    Lv. Percent
    91.07%
    Achievements Activity ProPosting Pro

    I found the most effective therapy is to simply not worry about it... It should grow back after your hormones balance out, at least mine does.
  3. Professional Member
    chocolatemilk's Avatar
    Stats
    5'9"  207 lbs.
    Join Date
    Apr 2010
    Posts
    3,804
    Rep Power
    9976
    Level
    43
    Lv. Percent
    63.6%
    Achievements Activity ProPosting Pro

    i shed from proviron, it goes away soon after stopping, but taco 8 and nizoral is what's usually recommended
    •   
       

  4. New Member
    Bboyy's Avatar
    Stats
    6'0"  170 lbs.
    Join Date
    May 2012
    Posts
    17
    Rep Power
    40
    Level
    4
    Lv. Percent
    8.52%

    Quote Originally Posted by jacob101 View Post
    Just finished up a cycle of Epi and I noticed it really thinned my hair out. Since the hair loss is due to the hormones can I expect this hair loss to be permanent even though I;m no longer taking the PH? If so, what may I take to help out with the thinning hair? I hear toco 8 may be somewhat effective, maybe in combo with nizoral shampoo? any ideas?


    Propecia.really
  5. New Member
    jacob101's Avatar
    Stats
    5'10"  192 lbs.
    Join Date
    Mar 2012
    Posts
    17
    Rep Power
    42
    Level
    4
    Lv. Percent
    1.97%

    Yea fin should help...but I heard it may have some horrible sides that are permanent. Really I view Fin as a absolute last resort, however if it doesnt improve then I may talk to my GP about it. Its interesting that I am certainly no longer thinning, but I really want the thickness to return. Its like the hair loss has plateaued for now, hopefully thats a good sign.

    But I have heard with no sides that Fin + rogaine are very effective. I would like to avoid more serious medicine for now opting for the less serious meds.
  

  
 

Similar Forum Threads

  1. waxing, shaving, removing hair from your body....POLL
    By cable626 in forum General Chat
    Replies: 189
    Last Post: 05-06-2009, 04:55 AM
  2. Replies: 11
    Last Post: 07-22-2008, 10:23 AM
  3. Thinned hair from PP, help?
    By beefjerky in forum Anabolics
    Replies: 24
    Last Post: 02-24-2007, 07:04 PM
  4. Thinned hair from PP, help?
    By beefjerky in forum Supplements
    Replies: 4
    Last Post: 02-21-2007, 04:54 PM
  5. facial hair from SD (two cycles)?
    By Jim Mills in forum Anabolics
    Replies: 15
    Last Post: 01-29-2006, 09:57 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in